Concerning a geometrical characterization of Fréchet differentiability

Marián J. Fabián

Časopis pro pěstování matematiky (1979)

  • Volume: 104, Issue: 1, page 45-64
  • ISSN: 0528-2195

How to cite

top

Fabián, Marián J.. "Concerning a geometrical characterization of Fréchet differentiability." Časopis pro pěstování matematiky 104.1 (1979): 45-64. <http://eudml.org/doc/21365>.

@article{Fabián1979,
author = {Fabián, Marián J.},
journal = {Časopis pro pěstování matematiky},
keywords = {Infinite Dimensional Normed Linear Spaces; Frechet Differentiability; Frechet Contiguity},
language = {eng},
number = {1},
pages = {45-64},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Concerning a geometrical characterization of Fréchet differentiability},
url = {http://eudml.org/doc/21365},
volume = {104},
year = {1979},
}

TY - JOUR
AU - Fabián, Marián J.
TI - Concerning a geometrical characterization of Fréchet differentiability
JO - Časopis pro pěstování matematiky
PY - 1979
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 104
IS - 1
SP - 45
EP - 64
LA - eng
KW - Infinite Dimensional Normed Linear Spaces; Frechet Differentiability; Frechet Contiguity
UR - http://eudml.org/doc/21365
ER -

References

top
  1. H. T. Banks M. Q. Jacobs, A differential calculus for multifunctions, J. Math. Anal. Appl. 29 (1970), 246-272. (1970) Zbl0191.43302MR0265937
  2. F. S. de Blasi, On the differentiability of multifunctions, Pacific J. Math. 66 (1976), 67-81. (1976) Zbl0348.58004MR0445534
  3. H. Cartan, Calcul differentiel, formes differentielles, Herman, Paris 1967. (1967) Zbl0156.36102MR0223194
  4. J. Daneš J. Durdil, A note on geometric characterization of Frechet differentiability, Comm. Math. Univ. Car. 17 (1976), 195-204. (1976) Zbl0321.58009MR0415663
  5. J. Durdil, On the geometric characterization of differentiability I., Comm. Math. Univ. Car. 15 (1974), 521-540. (1974) Zbl0289.58004MR0426019
  6. J. Durdil, On the geometric characterization of differentiability II., Comm. Math. Univ. Car. 15 (1974), 727-744. (1974) Zbl0294.58003MR0426019
  7. M. Fabian, Theory of Frechet and Gateaux cones and nonlinear analysis, ÚVT-3/77 technical report. Zbl0434.46028
  8. T. M. Flett, On differentiation in normed vector spaces, J. London Math. Soc. 42 (1967), 523-533. (1967) MR0215093
  9. A. Lasota A. Strauss, Asymptotic behavior for differential equations which cannot be locally linearized, J. Diff. Equations 10 (1971), 152-172. (1971) Zbl0235.34076MR0277837
  10. M. Martelli A. Vignoli, On differentiability of multi-valued maps, Boll. Un. Mat. Ital. 10 (1974), 701-712. (1974) Zbl0311.46029MR0370188
  11. M. Z. Nashed, Differentiability and related properties of nonlinear operators: Some aspects of the role of differentials..., in "Nonlinear functional analysis and applications" (ed. by J. B. Rail), New York 1971. (1971) Zbl0236.46050MR0276840
  12. E. L. Roetman, Tangent planes and differentiation, Math. Mag. 43 (1970), 1-7. (1970) Zbl0193.01501MR0257290
  13. S. Yamamuro, Differential calculus in topological linear spaces, Lecture notes in mathematics 374, Springer-Verlag Berlin, Heidelberg, New York 1974. (1974) Zbl0276.58001MR0488118

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.